Kinetics of nonlinear systems with random and regular disturbances. Exact results versus Fokker-Planck equation. Fuliński, A. Physics Letters A, 126(2):84-88, 1987.
Kinetics of nonlinear systems with random and regular disturbances. Exact results versus Fokker-Planck equation [link]Paper  doi  bibtex   
@ARTICLE{Fulinski198784,
author={Fuliński, A.},
title={Kinetics of nonlinear systems with random and regular disturbances. Exact results versus Fokker-Planck equation},
journal={Physics Letters A},
year={1987},
volume={126},
number={2},
pages={84-88},
doi={10.1016/0375-9601(87)90561-5},
url={https://www.scopus.com/inward/record.uri?eid=2-s2.0-0005578594&doi=10.1016%2f0375-9601%2887%2990561-5&partnerID=40&md5=e06e163169d00898fba855278543902c},
correspondence_address1={Fuliński, A.; Institute of Physics, Jagellonian University, Kraców, Poland},
document_type={Article},
source={Scopus},
}
Downloads: 0